# SDR COMA2009032450103

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 32,502 hours, 28,086 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI APU MADE A LOUD SQUEAK, A BOOM THEN AUTO SHUTDOWN.  SMOKE CAME OUT APU DOOR, NO FLAMES.  EMERGENCY DECLARED.  DEFERRED APU PER MEL 49-10-01-1.
